It is currently Fri Aug 18, 2017 4:23 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: does it change my mood??
PostPosted: Tue Apr 21, 2009 12:46 pm 
Offline
Average Poster
Average Poster

Joined: Tue Apr 07, 2009 11:07 am
Posts: 10
I will say at first Suboxone did change my mood dramaticly. When I was at the last stage of using opiates. I was done. i couldn't wait to get to the doctor to get the script for suboxone. It was my second time trying Suboxone and this time I was determined to make it work, no matter how long it took me, my frame of mind was, I am going to take it day by day. So as soon as I took the first dose, of course I felt better right away because the withdrawals were gone. What I noticed as the week progressed though... my moods were better, even better than when I took the opiates, I always said the opiates gave me a sense of well being, but the suboxone was giving me that as well, so I felt really great!! I was a lot more focused, alot more things got done around the house, at work, etc. So did it help the moods yes, but for me it was temporary. Although Suboxone keeps me from using opiates. Now I feel they do not give me the mood enhancer (that is what we will call it) anymore. I myself on one hand can see how it can help, and then on the other hand would have to say short term only. I do think everyone is different though and things effect everyone in a different way.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 21, 2009 10:06 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
That is what I have seen as well. In most people they don't say they feel a permanent mood elevation, but several of my patients say that they have less severe 'mood swings'; the lows are not as bad as they were before Suboxone.

I am going to post an article about Suboxone and depression that was written by one of the docs who worked on Suboxone early on-- I will put it in a new post so others notice it.

JJ


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 04, 2009 5:58 pm 
Offline
Average Poster
Average Poster

Joined: Fri Mar 20, 2009 12:56 pm
Posts: 28
I agree 100% with what you are saying. The 1st month or so I felt an elevated mood on suboxone a sort of "High" and felt really focused,motivated energetic etc. I no longer really get that at all and its been about 3 months or so now. I find myself thinking more about opiates now for that sensation. The hard part now is accepting the fact that I have to deal with life with out no artificial stimulus. I thought subs were the cats pajamas at 1st now Im a lil indifferent about it. It does keep withdrawals away but does not stop cravings after few months of use. This is just what my experience has been. Regardless though in the long run my life is better on it than before.

Best of luck


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Aug 12, 2009 9:45 pm 
Offline
Average Poster
Average Poster

Joined: Wed Aug 12, 2009 9:43 pm
Posts: 5
I think I haven't taken the correct dosages of Suboxone. Ive been on pain killers for about 10yrs but for the last yr it has gotten out of control. I was taking 300-400mg of Roxi's a day and was just like everyone else on here...."SICK OF IT"!!!! I took 4mgs of the Suboxone twice a day for about 1 week and then did half that for probably 2 days, then 2 more days just at night. Its been 2 1/2 weeks clean now but I'm having some serious anxiety/depression (pretty bad most days then not) and I can't take it anymore. After reading some on this thread I really thing I didn't use the Suboxone properly. How bout this. LOL for the first 3 days (which are the hardest) I just took the pill and swallowed it with some water.... didn't know ya had to let it dissolve under your tongue. Weird thing is I didn't feel any major side effects like cold turkey. Except for the depression mainly and some cold sweats. SOOOOOO my main question is whats up with this depression? Do I start the Suboxone again if so.. how long, how much, the proper way to taperer.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 13, 2009 12:10 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Hey Kevin I answered your questions in another thread.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group